# SDR QXEA2018071900262

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,047 hours, 28,810 cycles
- Engine: Pwc PW150A
- Engine time: 16,168 hours, 17,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0804
- Condition: Failed
- Location: Nr 1
- Part time: 16,168 hours, 17,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROX 3000' FEET MSL THE NR 1 ENGINE SURGED TWICE THEN SHUT DOWN. THERE WERE NO CAUTION OR WARNING LIGHTS PRIOR TO THE SHUTDOWN. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. DEBRIS FOUND IN MAIN OIL FILTER. REF W/O 245318 FOR WORK PERFORMED AND MTC'S 6710003 AND 6710004 FOR REPLACEMENT OF THE NR 1 ENGINE. CHECKS GOOD.
